Some Properties of the Line Graphs Associated to the Total Graph of a Commutative Ring
Authorized Users Only
Article (Published version)
MetadataShow full item record
Let be a commutative ring with identity and its total graph. The subject of this article is the investigation of the properties of the corresponding line graph In particular, we determine the girth and clique number of In addition to that, we find the condition for to be Eulerian.
Source:Pure and Applied Mathematics Journal, 2014, 2, 2, 51-51